Mathematische Annalen

, Volume 288, Issue 1, pp 263–307

Yang-Mills instantons on ALE gravitational instantons

  • Peter B. Kronheimer
  • Hiraku Nakajima
Article

DOI: 10.1007/BF01444534

Cite this article as:
Kronheimer, P.B. & Nakajima, H. Math. Ann. (1990) 288: 263. doi:10.1007/BF01444534

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Peter B. Kronheimer
    • 1
  • Hiraku Nakajima
    • 2
  1. 1.Mathematical InstituteOxfordUK
  2. 2.Department of MathematicsUniversity of TokyoTokyoJapan

Personalised recommendations